# SDR DALA2018051103234

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 76,864 hours, 21,023 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

READING LIGHT AT 38B FLICKERED THEN BURNED OUT. GAVE AN ELECTRICAL ODOR. INITIALLY A LITTLE SMOKE THEN DISSIPATED QUICKLY. ODOR LINGERED BUT DID NOT INTENSIFY. FOUND PAX SEAT 37C READING LIGHT AT FAULT. REPLACED LIGHT ASSY AND BOARD PER CMM 25-23. ALSO READING LIGHT 38ABC INOP. REPLACED 38ABC READING LIGHT PER CMM 25-23. ALL PARTS ODI QUARANTINE.
